MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10012283
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that sets leaked from the filter during patient use.It was further confirmed during follow-up, that there was no patient harm as a result of this event.
 
Event or Problem Description
It was reported that sets leaked from the filter during patient use.It was further confirmed during follow-up, that there was no patient harm as a result of this event.The event occurred in the nicu.
 
Additional Manufacturer Narrative
The customer¿s report that set leaked from the filter was confirmed.Received from the customer was one used burette primary set; 10012283, lot number is unknown.The set was visually inspected for obvious damage such as cracks, kinks, holes, and tears in the tubing and its components.Visual inspection of the set noted light yellow liquid was observed within the micron filter and throughout the set above the filter.Sticky residue was also observed on the surface of the set¿s filter.No anomalies or evidence of damage were observed on the filters or the sets upon visual inspection.Functional testing resulted in the set not repriming due to an occlusion.Pressure testing confirmed small droplets leaking from the micron filter¿s air vent (termed ¿weeping out¿).The root cause of the leak was not identified.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9215893
Report Number9616066-2019-02908
Device Sequence Number13998538
Product Code FPA
UDI-Device Identifier10885403233692
UDI-Public10885403233692
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2021
Device Model Number10012283
Device Catalogue Number10012283
Device Lot Number18035035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1